Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Domer97

Yasmin causing breakout?

Recommended Posts

I feel really frustrated right now. I just went back on Yasmin to regulate my period as I was just diagnosed with PCOS (I'm sure I can thank that for my acne). My skin was definitely getting much better on 100 mgs of spiro a day. Now, about three weeks into the Yasmin, I've got the largest bump I've ever had on my chin. It used to be about the size of a nickel and shows no signs of going away. I am also getting a horrible, under-the-skin nodule on my cheek. Could these breakouts be due to starting the Yasmin? I feel like my skin has regressed- before the zits were much smaller and did go away relatively quickly. Now they tend to be bigger and hang around for a while. Any thoughts? I'm one of the oldest people in my office and I definitely have the worst skin by far. It's really irritating.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×